# SDR VTZA96467

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6511 - JFK-IAD - ABORTED TAKEOFF DUE TO MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE OPEN DMI 52741, MEL 52-3.  MAINTENANCE CLOSED DMI 52741 ON 12-30-96 BY INSPECTING AND LUBING FORWARD MICROSWITCH LEVER PLATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
